Endometriosis UK
36,159 members32,136 posts

Prostap injections

I was just wondering how others found this injection. I have had a rough time and still get pain. I'm on injection 3 nearly end of the month and I have increased symptoms of menopause and started to bleed. It feels just like it used to when I mensurated. Back pain, vomiting, night sweats and emotional....very emotional.

Has anyone else been like this....i am taking tibolone hrt too so feel I should be more stable!

3 Replies
oldestnewest

Hi

I had my 3rd injection 2 weeks ago. I don’t get any pain but I am VERY annoyed, upset, and I have hot flushes and night sweats. It is trying and drives my partner mad :)

We are keeping positive and I eat primrose oil like sweets, don’t know if it works but I’m scared to stop in case it will get worse !

Reply

I was pain for the first three months, which seemed to get worse closer to the 3rd injection. Since the last injection 3 weeks ago I seemed to have turned a corner and feel like the old me is back. Hope they work for you soon :)

Reply

Thanks but I'm due to have a hysterectomy next week. I'm doubting my decision now due to symptoms. Not sure if the operation will resolve anything. Glad it worked for you.

Reply

You may also like...